MathSciNet Relay Station
MathSciNet bibliographic data
MR2599372 37A05 (37B99)
Dynnikov, I. A. Interval covering systems and plane sections of 3-periodic surfaces. (Russian) Tr. Mat. Inst. Steklova 263 (2008), Geometriya, Topologiya i Matematicheskaya Fizika. I, 72--84 ISBN: 5-7846-0108-3; 978-5-7846-0108-7 ; translation in Proc. Steklov Inst. Math. 263 (2008), no. 1, 65–77
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement